Stability of Discrete-Time Systems Joined With a Saturation Operator on the State-Space: Yet Another Version of Liu-michel's Criterion

No Thumbnail Available

Date

2012

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier Gmbh

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Organizational Units

Organizational Unit
Department of Mechatronics Engineering
Our purpose in the program is to educate our students for contributing to universal knowledge by doing research on contemporary mechatronics engineering problems and provide them with design, production and publication skills. To reach this goal our post graduate students are offered courses in various areas of mechatronics engineering, encouraged to do research to develop their expertise and their creative side, as well as develop analysis and design skills.

Journal Issue

Events

Abstract

A novel criterion for the global asymptotic stability of fixed-point state-space digital filters using saturation arithmetic is presented. The criterion, which is basically a new version of an earlier criterion due to Liu and Michel, is a generalization and improvement over a recently reported criterion. The generalization is due to the fact that the use of even unsymmetric Lyapunov matrix P is permitted. An example illustrating the improvement realized from the present criterion is given. (C) 2011 Elsevier GmbH. All rights reserved.

Description

Keywords

Asymptotic stability, Digital filter, Finite wordlength effect, Lyapunov method, Nonlinear discrete-time system

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Scopus Q

Q1

Source

Volume

66

Issue

1

Start Page

28

End Page

31

Collections